MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X100MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X100MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2CB5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2019.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.Additional information was requested, and the following was obtained: just for clarification, when the trocar sleeve was broken during the insertion into the patient, did the sleeve break into multiple pieces? if yes, did any piece or pieces fall into the patient? if yes, were they removed? will all pieces be returned for analysis? were there any patient consequences? response: the trocar broke into two pieces.Both pieces are being returned.I don't know the details, but he said he had to remove from the patient, no patient consequences.
 
Event or Problem Description
It was reported that during an unknown procedure the sleeve of the trocar broke off while insertion into the patient.It was not reported how the procedure was completed.There were no patient consequences reported.This is all the information known/available regarding this event.
 
Additional Manufacturer Narrative
(b)(4).Batch # t92m8n; t92p55; t92p55.Investigation summary: the analysis results found that the 2cb5lt instrument was received with the sleeve melted.In addition, the tyvek was returned along with the instrument.This type of damage is consistent with the one produced by an energized device.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical, or ultrasonic devices.A manufacturing record evaluation was performed for the finished device lot and batch numbered and no non-conformance's were identified.

Brand Name
OPT SLEEVE 5X100MM STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8841240
Report Number3005075853-2019-20874
Device Sequence Number372340
Product Code GCJ
UDI-Device Identifier10705036013730
UDI-Public10705036013730
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number2CB5LT
Device Lot NumberT4086J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/09/2019
Patient Sequence Number1